# SDR DALA2014081404534

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,687 hours, 19,874 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, ZFS-52.267, NUMEROUS LOOSE FASTENERS ON LOWER SIDE OF SPLICE, AMDS 5530-01044-05.
